MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS
Catalog Number 0006428
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full number for the product in question is (b)(4) (1/27/2003).Immucor technical support used a remote electronic connection method on (b)(6) 2018 to assess the instrument test well images in question, of which some appeared as visually positive (homozygous m antigen expression test wells) and some appeared as visually negative (heterozygous m antigen expression test wells).The immucor laboratory tested retention product on (b)(6) 2018, which performed as expected.Complaints of positive reactions being interpreted as negative by the galileo echo camera algorithm are being corrected under design control project 13-005.The immucor technical communication cc-09-042-02 is being used by the lab to visually confirm all negative assay events reported by the echo instrument.The internal immucor tracking number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly negative antibody screen when using capture-r ready indicator red cells by galileo echo method.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
ANTIGLOBULIN COATED RED CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7443133
Report Number1034569-2018-00100
Device Sequence Number16631789
Product Code KSF
UDI-Device Identifier10888234000600
UDI-Public10888234000600
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date04/15/2018
Device Catalogue Number0006428
Device Lot Number221056
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1